# SDR IPXA2025081918111

- Difficulty date: July 8, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N138UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0821
- Aircraft time: 28,467 hours, 17,216 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 831BZ HAS CRACK (.500 IN). 91148554 APPLIED ADHESIVE TO DAMAGE AREA OF PANEL 831BZ. P/N EC3532, B/N 0004408668. CURED AND SANDED. IAW AMM 25-00-00/801 PARA 4 REPAIR A STEP (B). RESTORED PROTECTIVE COATING AT REPAIRED AREA. P/N WS-3-BR227K1Q, B/N 0004319071. IAW AMM 25-00-00/801 PARA 4 REPAIR A STEP (D).
